Martin's Maximum++ implies Woodin's axiom (*)

Aspero, David and Schindler, Ralf (2021) Martin's Maximum++ implies Woodin's axiom (*). Annals of Mathematics, 193 (3). pp. 793-835. ISSN 0003-486X

[thumbnail of MM++_implies_star]
PDF (MM++_implies_star) - Accepted Version
Download (1MB) | Preview


We show that Martin's Maximum ++ implies Woodin's Pmax axiom (*). This answers a question from the 1990s and amalgamates two prominent axioms of set theory which were both known to imply that there are N2 many real numbers.

Item Type: Article
Additional Information: Funding Information: Keywords: Continuum Hypothesis, forcing axioms, Pmax forcing, axiom (∗) AMS Classification: Primary: 03E57, 03E55, 03E50. First named author funded by EPSRC Grant EP/N032160/1. Second named author funded by the Deutsche Forschungsgemeinschaft (DFG, German Research Foundation) under Germany’s Excellence Strategy EXC 2044 390685587, Mathematics Münster: Dynamics - Geometry - Structure. © 2021 Department of Mathematics, Princeton University. Publisher Copyright: © 2021. Department of Mathematics, Princeton University
Uncontrolled Keywords: $\mathbb p_{max}$, continuum hypothesis, axiom $(*)$, forcing axioms
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 15 Mar 2022 17:30
Last Modified: 22 Oct 2022 17:36
DOI: 10.4007/annals.2021.193.3.3


Downloads per month over past year

Actions (login required)

View Item View Item